# SDR 9703229861

- Difficulty date: January 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Guide Pins
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT IT TOOK EXCESSIVE FORCE TO DEPLOY TAILCONE.  ALSO, FOUND FOUR GUIDE PINS WORN.  REPLACED GUIDE PINS AND ADJUSTED INTERIOR HANDLE RELEASE PRESSURE.
